On the inverse problem of the scattering theory for a class of systems of Dirac equations with discontinuous coefficient

dc.contributor.authorMamedov, Kh. R.
dc.contributor.authorÇöl, Aynur
dc.date.accessioned2015-02-16T13:49:03Z
dc.date.available2015-02-16T13:49:03Z
dc.date.issued2008
dc.departmentFakülteler, Eğitim Fakültesi, Temel Eğitim Bölümü
dc.description.abstractIn this paper it is devoted to study the inverse scattering problem for a singular boundary value problem of generalized form of system Dirac type. The new representation for the solutions of the differential equations system is considered, the scattering function is defined and its properties are given. The main equation is obtained for the solution of the inverse problem and it is shown the uniqueness of the solution of the inverse problem of scattering theory on the half line
dc.identifier.citationMamedov, Kh. R. ; Çöl, Aynur "On the inverse problem of the scattering theory for a class of systems of Dirac equations with discontinuous coefficient" European Journal of Pure Applied Mathematics, 1(3), 21-32., 2008
dc.identifier.urihttp://www.ejpam.com/index.php/ejpam/article/view/130
dc.identifier.urihttps://hdl.handle.net/11486/680
dc.language.isoen
dc.publisherEuropean Journal of Pure Applied Mathematics
dc.relation.publicationcategoryMakale - Kategorisiz
dc.subjectDirac operator on the half line
dc.subjectScattering function
dc.subjectInverse problem of scattering theory
dc.subjectUniqueness of the solution to inverse problem
dc.titleOn the inverse problem of the scattering theory for a class of systems of Dirac equations with discontinuous coefficient
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
3.pdf
Boyut:
187.88 KB
Biçim:
Adobe Portable Document Format
Açıklama:
"Makale Dosyası"
Lisans paketi
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
license.txt
Boyut:
1.71 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: